# SDR 2001UALA00069

- Difficulty date: January 30, 2001
- Submitted: February 8, 2001
- Operation: Air carrier
- Aircraft: N654UA
- Make and model: Boeing 767322
- Aircraft serial: 25392
- Aircraft time: 38,283 hours, 6,173 cycles
- Engine: Pwa PW4060
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Idg
- Condition: Contaminated
- Location: Left And Right
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AND RIGHT IDG AND STARTER OIL FOUND CONTAMINATED.
